A Story of Antidepressants Making Me Depressed

by Steffi

I have been on antidepressants for years and they almost led to me killing myself in the end. I barely survived and i am terrified of every new medication. I reacted with sleeplessness to zopiclon (sleeping pill) and react with anxiety and aggression to lorazepam still couldn't manage to get off of it after 14 years on a low dose (1mg daily).

Beta blocker pretty much lead to anxiety and aggression as well. You start feeling helpless because most doctors won't believe you and if you suffer from anxiety and they try to put you on meds that make it worse, its frightening.

I Just wish doctors would look closely at every case to determine the right treatment.

Comments for A Story of Antidepressants Making Me Depressed

Click here to add your own comments

Antidepressants are rarely a solution
by: Kerri Knox, The Immune Queen

Antidepressants and sleeping pills are rarely the solution to these issues anyway. And in fact, the Side Effects of Antidepressants can include severe withdrawal symptoms, and hence you may never get off of them. Many antidepressants are prescribed inappropriately anyway, so people get on drugs forever without even having needed them in the first place! Who would want that!?

Also, taking drugs like sleeping pills and antidepressants are 'band aids' for the underlying problems they represent, such as Magnesium Deficiency or Vitamin D Deficiency.

Drugs should either be used as a temporary measure to get past a 'bad spot' until the source of the problem can be found, or be used in an emergency. But drugs do not solve chronic problems, and they often make them worse.

Long term antidepressant use
by: Anonymous

I was left on Prozac form18yrs and then started to take unwell with strange symptoms, stomach problems, headaches, sensitivity to medication, bladder issues nearly every part of my body was having symptoms.

I then took an infection that wldnt go away and reacted to the antibiotics with timglingbin body, really ill and severe head pains. I then felt this is nervous system related As the tingling/buzzing through body wldnt stop so I decided to reduce prozac and was told every other day but after 4 weeks my system went into some sort of shock and I haven't been able to tolerate medication since without paradoxical reactions I become really ill and doctors won't believe me.

I'm suffering terribly and have severe anxiety made worse by the way I'm being treated. I can't work anymore and I worked all my life.

I don't know what to do and according to others I'm in withdrawal but I also feel I had an adverse reaction while on Prozac due to trying to stop over the years and restart. Can anyone help? I have tried lots of alternative therapies but not much help. My fightbor flight is switched on and I can't get it off

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video



Magnesium Is for Movement Video